Alert archive / Wisconsin / Wind Chill Advisories in 2008

Wind Chill Advisory 3, NWS Green Bay, WI

February 9, 2008Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 9, 2008, 4:10 AM CST for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Feb 10, 2008, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 9, 2008, 4:10 AM CST (10:10 UTC)
In effect from
Feb 10, 2008, 12:00 AM CST
Expired
Feb 9, 2008, 3:17 PM CST
In force
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 091010
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CST SAT FEB 9 2008

...DANGEROUS WINTER WEATHER CONDITIONS EXPECTED TO DEVELOP THIS
AFTERNOON...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTHEAST WISCONSIN THIS
AFTERNOON USHERING IN MUCH COLDER AIR. SNOW SHOWERS AND STRONG
WINDS WILL ACCOMPANY THE FRONT. NEW SNOWFALL IS EXPECTED TO BE
MINOR WITH AROUND AN INCH OR LESS EXPECTED. SUSTAINED WINDS OF 20
TO 30 MPH WITH GUSTS TO 45 MPH...WILL CAUSE CONSIDERABLE BLOWING
OF THE SNOW...REDUCING VISIBILITIES TO NEAR 1/2 MILE OR LESS AT
TIMES.

IN ADDITION...TEMPERATURES ARE EXPECTED TO DROP QUICKLY BEHIND THE
FRONT WITH LOW TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
OVER CENTRAL WISCONSIN AND TO 5 TO 10 BELOW ZERO OVER THE
LAKESHORE COUNTIES BY SUNDAY MORNING. THESE FRIGID TEMPERATURES...
COMBINED WITH STRONG WINDS THROUGH THE NIGHT...WILL BRING WIND
CHILLS DOWN TO 35 TO 45 DEGREES BELOW ZERO OVER MUCH OF NORTHEAST
WISCONSIN.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-091815-
/O.UPG.KGRB.WC.A.0001.080210T0600Z-080210T1800Z/
/O.NEW.KGRB.WC.W.0002.080210T0600Z-080210T1800Z/
/O.NEW.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
410 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SUNDAY. A WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS
WINTER WEATHER ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. THE WIND CHILL WATCH IS NO LONGER IN
EFFECT. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 35 BELOW TO 45 BELOW ZERO OVER
MUCH OF NORTHEAST WISCONSIN TONIGHT AND SUNDAY MORNING. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN LESS THAN
10 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.|

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WIZ022-040-050-091815-
/O.UPG.KGRB.WC.A.0001.080210T0600Z-080210T1800Z/
/O.NEW.KGRB.WC.Y.0003.080210T0600Z-080210T1800Z/
/O.NEW.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
410 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED.
THIS WIND CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 25 BELOW TO 35 BELOW ZERO OVER
THE LAKESHORE COUNTIES OF MANITOWOC...KEWAUNEE...AND DOOR COUNTY TONIGHT
AND SUNDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON
EXPOSED SKIN IN LESS THAN 30 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.|

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
3 follow-up statements
000 
WWUS43 KGRB 091120 RRA
WSWGRB

URGENT - WINTER WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE GREEN BAY WI
520 AM CST SAT FEB 9 2008

...DANGEROUS WINTER WEATHER CONDITIONS EXPECTED TO DEVELOP THIS
AFTERNOON...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTHEAST WISCONSIN THIS
AFTERNOON USHERING IN MUCH COLDER AIR. SNOW SHOWERS AND STRONG
WINDS WILL ACCOMPANY THE FRONT. NEW SNOWFALL IS EXPECTED TO BE
MINOR WITH AROUND AN INCH OR LESS EXPECTED. SUSTAINED WINDS OF
20 TO 30 MPH WITH GUSTS TO 45 MPH...WILL CAUSE CONSIDERABLE
BLOWING OF THE SNOW...REDUCING VISIBILITIES TO NEAR 1/2 MILE OR
LESS AT TIMES.

IN ADDITION...TEMPERATURES ARE EXPECTED TO DROP QUICKLY BEHIND
THE FRONT WITH LOW TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
OVER CENTRAL WISCONSIN AND TO 5 TO 10 BELOW ZERO OVER THE
LAKESHORE COUNTIES BY SUNDAY MORNING. THESE FRIGID TEMPERATURES...
COMBINED WITH STRONG WINDS THROUGH THE NIGHT...WILL BRING WIND
CHILLS DOWN TO 35 TO 45 DEGREES BELOW ZERO OVER MUCH OF NORTHEAST
WISCONSIN.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-091830-
/O.CON.KGRB.WC.W.0002.080210T0600Z-080210T1800Z/
/O.CON.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
520 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...
...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

A WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT
FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 35 BELOW TO 45 BELOW ZERO OVER
MUCH OF NORTHEAST WISCONSIN TONIGHT AND SUNDAY MORNING. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN LESS THAN
10 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND
BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

WIZ022-040-050-091830-
/O.CON.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
/O.CON.KGRB.WC.Y.0003.080210T0600Z-080210T1800Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
520 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT. A WIND CHILL ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SUNDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 25 BELOW TO 35 BELOW ZERO OVER
THE LAKESHORE COUNTIES OF MANITOWOC...KEWAUNEE...AND DOOR COUNTY
TONIGHT AND SUNDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE
FROSTBITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND
BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

TE
000 
WWUS43 KGRB 091758
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1158 AM CST SAT FEB 9 2008

...DANGEROUS WINTER WEATHER CONDITIONS EXPECTED TO DEVELOP THIS
AFTERNOON...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTHEAST WISCONSIN THIS
AFTERNOON USHERING IN MUCH COLDER AIR. SNOW SHOWERS AND STRONG
WINDS WILL ACCOMPANY THE FRONT. NEW SNOWFALL IS EXPECTED TO BE
MINOR...WITH AROUND AN INCH OR LESS EXPECTED. SUSTAINED WINDS OF 20
TO 30 MPH WITH GUSTS TO 45 MPH...WILL CAUSE CONSIDERABLE BLOWING
OF THE SNOW...REDUCING VISIBILITIES TO NEAR 1/2 MILE OR LESS AT
TIMES.

IN ADDITION...TEMPERATURES ARE EXPECTED TO DROP QUICKLY BEHIND
THE FRONT WITH LOW TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
OVER CENTRAL WISCONSIN AND TO 5 TO 10 BELOW ZERO OVER THE
LAKESHORE COUNTIES BY SUNDAY MORNING. THESE FRIGID
TEMPERATURES...COMBINED WITH STRONG WINDS THROUGH THE NIGHT...WILL
BRING WIND CHILLS DOWN TO 35 TO 45 DEGREES BELOW ZERO OVER MUCH OF
NORTHEAST WISCONSIN.

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-100200-
/O.CON.KGRB.WC.W.0002.080210T0600Z-080210T1800Z/
/O.CON.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1158 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...
...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 35 BELOW TO 45 BELOW ZERO OVER
MUCH OF NORTHEAST WISCONSIN TONIGHT AND SUNDAY MORNING. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN LESS THAN
10 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND
BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

WIZ022-040-050-100200-
/O.CON.KGRB.WW.Y.0003.080209T2100Z-080210T0600Z/
/O.CON.KGRB.WC.Y.0003.080210T0600Z-080210T1800Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
1158 AM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
WILL USHER IN BITTERLY COLD ARCTIC AIR TONIGHT.

WIND CHILL READINGS WILL FALL TO 25 BELOW TO 35 BELOW ZERO OVER
THE LAKESHORE COUNTIES OF MANITOWOC...KEWAUNEE...AND DOOR COUNTY
TONIGHT AND SUNDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE
FROSTBITE ON EXPOSED SKIN IN LESS THAN 30 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND
BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KURIMSKI
000 
WWUS43 KGRB 092117
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST SAT FEB 9 2008

...DANGEROUS WINTER WEATHER CONDITIONS EXPECTED TO DEVELOP
TONIGHT...

.A STRONG COLD FRONT WILL PUSH THROUGH NORTHEAST WISCONSIN EARLY
THIS EVENING...USHERING IN MUCH COLDER AIR. SNOW SHOWERS AND STRONG
WINDS WILL ACCOMPANY THE FRONT. NEW SNOWFALL IS EXPECTED TO BE
MINOR...WITH LESS THAN AN INCH EXPECTED. SUSTAINED WINDS OF 20 TO
30 MPH WITH GUSTS TO 45 MPH...WILL CAUSE CONSIDERABLE BLOWING OF
THE SNOW...REDUCING VISIBILITIES TO NEAR 1/2 MILE OR LESS AT
TIMES.

IN ADDITION...TEMPERATURES ARE EXPECTED TO DROP QUICKLY BEHIND
THE FRONT WITH LOW TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
OVER CENTRAL WISCONSIN AND TO AROUND 10 BELOW ZERO OVER THE
LAKESHORE COUNTIES BY SUNDAY MORNING. THESE FRIGID TEMPERATURES...
COMBINED WITH STRONG WINDS THROUGH THE NIGHT...WILL BRING WIND
CHILLS DOWN TO 35 TO 45 DEGREES BELOW ZERO OVER NORTHEAST WISCONSIN.

WIZ022-040-050-100530-
/O.UPG.KGRB.WC.Y.0003.080210T0600Z-080210T1800Z/
/O.EXA.KGRB.WC.W.0002.080210T0600Z-080210T1800Z/
/O.CON.KGRB.WW.Y.0003.000000T0000Z-080210T0600Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
317 PM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. A WINTER
WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

WIND CHILL READINGS WILL FALL TO 35 BELOW TO 40 BELOW ZERO OVER
THE LAKESHORE COUNTIES OF MANITOWOC...KEWAUNEE...AND DOOR COUNTY
TONIGHT AND SUNDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE
FROSTBITE ON EXPOSED SKIN IN LESS THAN 10 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.



$$

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-100530-
/O.CON.KGRB.WC.W.0002.080210T0600Z-080210T1800Z/
/O.CON.KGRB.WW.Y.0003.000000T0000Z-080210T0600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
317 PM CST SAT FEB 9 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST SUNDAY...

WIND CHILL READINGS WILL FALL TO 35 BELOW TO 45 BELOW ZERO OVER
MUCH OF NORTHEAST WISCONSIN TONIGHT AND SUNDAY MORNING. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN LESS THAN
10 MINUTES.

IN ADDITION TO THE BITTER COLD...SNOW SHOWERS WILL ACCOMPANY THE
FRONT. THE STRONG WINDS MAY CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW...WHICH COULD MAKE TRAVEL HAZARDOUS IN SOME
AREAS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...AND
BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

KURIMSKI

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:07 PM CST, 5 hours 3 minutes earlier.

Area forecast discussion, Feb 8, 11:07 PM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 PM CST FRI FEB 8 2008

.UPDATE...UPDATED THE FCST AGAIN TO ADD SOME FREEZING DRIZZLE IN
C/EC WI...WHERE DRY SLOT WAS BRIEFLY STRIPPING OUT MID-LEVEL
MOISTURE AND ICE CRYSTALS. THE FZDZ SHOULD COME TO AN END IN CNTRL
WI IN THE NEXT HOUR OR TWO...AS THE WEAKENING DEFORMATION ZONE BAND
MOVES INTO THE RGN. OVER EC WI...ANY GIVEN LOCATION CAN EXPECT A
2-3 HOUR PERIOD WHEN FZDZ IS PSBL...FOLLOWED BY LIGHT SNOW AGAIN
LATER. IN HINDSIGHT...PROBABLY SHOULD HAVE KEPT THE 1-2 INCH
SNOWFALL AMOUNTS IN THE FOX VALLEY...DUE TO THE LIMITING EFFECTS
OF THE DRY SLOT AND THE WEAKENING TREND SEEN WITH THE DEFORMATION
ZONE SNOW BAND.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 947 PM CST FRI FEB 8 2008...

UPDATE...HAVE UPDATED THE FCST TO BROADEN THE SNOWFALL RANGES A BIT
ACROSS C/NE/EC WI...WHERE LOCAL 3 INCH AMTS ARE POSSIBLE. WARM
CONVEYOR BELT SNOW BAND HAS INTENSIFIED OVER EASTERN WI THIS EVG...
LIKELY DUE TO STEEP MID-LEVEL LAPSE RATES. THIS WILL SHIFT EAST
BY MIDNIGHT...BUT DEFORMATION ZONE BAND WILL STILL NEED TO WORK ITS
WAY EAST THROUGH THE FA OVERNIGHT. CALLS TO CNTRL WI AT AROUND 830 PM
INDICATED THAT SOME PLACES ALREADY HAD AROUND AN INCH OF SNOW...SO
EXPECT SOME LOCALES TO AT LEAST REACH TWO INCHES FROM MFI TO AUW
TO RRL. FARTHER EAST...WELL LIKELY SEE A QUICK INCH WITH THE
ONGOING BAND...THEN ANOTHER 1-2 INCHES OVERNIGHT AS THE DEFORMATION
BAND MOVES THROUGH. SHARP CUTOFF OF SNOW OVER OUR NORTHERN
COUNTIES AND THE CLOSE PROXIMITY OF DRY SLOT OVER OUR SOUTHERN
COUNTIES WILL RESULT IN VARYING TOTALS AROUND THE AREA...SO LIKE
THE IDEA OF JUST BROADENING THE SNOWFALL RANGES TO 1-3 INCHES. THE
SNOW WILL TAPER OFF IN CNTRL WI AFTER MIDNIGHT...AND IN THE FAR
EAST BY DAYBREAK.

NEXT SHIFT WILL NEED THE FACTOR THE NEW SNOWFALL...AND ANY ADDL
SNOW THAT MAY FALL ON SATURDAY...INTO THE WINTER WEATHER HEADLINES...
AS IT RAISES THE POSSIBILITY OF MORE BLOWING SNOW THAN WAS EARLIER
ANTICIPATED. DO NOT PLAN TO MAKE CHANGES TO HEADLINES THIS EVG...
BUT WILL ADVISE THE NEXT SHIFT OF THE POTENTIAL CONCERNS.

KIECKBUSCH

DISCUSSION ISSUED AT 246 PM CST FRI FEB 8 2008...

SYNOPSIS...THE LARGE SCALE PATTERN ACRS NOAM HAD MODERATE
AMPLITUDE. SHARP RIDGE WAS OVER THE ERN PAC/AK...WITH THE FLOW
INTO THE DOWNSTREAM TROF OVER CENTRAL/ERN NOAM SOMEWHAT SPLIT. THE
FLOW AT HIGH LATITUDES WL REMAIN QUITE BLOCKY THROUGHOUT THE FCST
PERIOD. THE FLOW ACRS THE CONUS AND SRN CANADA IS EXPECTED TO
CONSOLIDATE AND DEAMPLIFY DURING THE FIRST PART OF THE FCST
PERIOD. THE FLOW SHOULD REGAIN SOME AMPLITUDE NEXT WK AS IT
BECOMES DOMINATED BY A SERIES OF SLOWLY PROGRESSIVE SHRTWVS.

ALTHOUGH THE FLOW WL BE DEAMPIFYING...IT WL STILL BE NWLY ENOUGH TO
DIRECT ANOTHER SURGE OF BITTERLY COLD ARCTIC AIR INTO THE AREA FOR
THE WEEKEND. TEMPS SHOULD THEN REBOUND TOWARD NORMAL NEXT WK.

A WEAK WX SYSTEM WL BRING LGT SNOW TO MUCH OF THE AREA TNGT...THEN
EXPECT A BAND OF SHSN ALONG THE ARCTIC FRONT TOMORROW. TIMING OF
PCPN CHCS BEYOND THAT A LITTLE DIFFICULT TO PIN DOWN...BUT LOOKS
LIKE THERE WL BE ONE EVENT EARLY NEXT WK AND ANOTHER DURING THE
MIDDLE TO LATTER PART OF THE WK. THOSE DON/T LOOK LIKE BIG STORMS...
BUT WITH STG BAROCLINIC ZONE NR THE AREA THEY HAVE THE POTENTIAL TO
PRODUCE SEVERAL INCHES OF SNOW IF THE FORCING AND MOISTURE COME
TOGETHER RIGHT OVER THE AREA.

SHORT TERM...TNGT/SAT. TWO SIG ASPECTS TO THE SHORT TERM FCST...THE
WK SYSTEM COMING ACRS THE AREA TNGT...AND THE ARCTIC FRONT CROSSING
THE AREA SAT.

FIRST FOR TNGT...WK SYSTEM WL WORK ACRS THE RGN. SYSTEM HAS SOME
SIMILARITIES TO THE SYSTEM THAT HIT DURING THE SEATTLE PLAYOFF GAME.
MID-LVL LAPSE RATES PROGGED TO BE QUITE STEEP. BUT FORCING PROBABLY
WON/T BE AS STG. TOOK POPS UP TO CATEGORICAL FOR THE SE PART OF THE
FCST AREA FOR AN INCH OR TWO OF SNOW...AND TAPERED BACK TO CHC POPS
OVER THE NW. TEMPS PROBABLY WON/T FALL MUCH TNGT.

MAIN WX EVENT THIS FCST PERIOD WL BE THE ARCTIC AIR EXPECTED TO
SURGE EWD INTO THE AREA TOMORROW AFTN. MID-LEVEL LAPSE RATES WL
AGAIN BE QUITE STEEP...SO THINK WE WL GET A BAND OF MODERATE OR
POSSIBLY EVEN HEAVY SNOW SHOWERS ALONG AND JUST AHEAD OF THE FRONT.
BUT THAT PCPN WL BE FLYING EWD...SO THINKING RIGHT NOW IS FOR ARND
AN INCH MOST AREAS. ADDED TEMPORAL RESOLUTION TO THE TIMING OF THE
SNOW...AND TOOK POPS UP TO LIKELY.

CONSIDERED THE NEED FOR A WINTER WEATHER ADVISORY FOR THE EVENT...
BUT DECIDED TO HOLD OFF FOR NOW. WHILE AT FIRST BLUSH THIS EVENT
APPEARS SIMILAR TO THE 1/29 NEAR-BLIZZARD EVENT...THERE ARE SOME
KEY DIFFERENCES. FIRST OFF...THE SNOWFALLS WITH THE PREVIOUS EVENT
WERE MUCH GREATER THAN WHAT IS FCST THIS TIME ARND. IN ADDITION...
LAST TIME THERE WAS SIGNIFICANT SNOW FALLING WELL WEST INTO THE
COLD AIR WHILE WITH THIS EVENT THE PCPN WL LIKELY SHUT DOWN VERY
QUICKLY WITH FROPA. IT IS EXTREMELY DIFFICULT TO GET A SIGNIFICANT
REDUCTION IN VISIBILITY IN WISCONSIN UNLESS THERE IS FALLING SNOW
IN ADDITION TO THE BLOWING SNOW. I ALSO SUSPECT THE PREVIOUS COLD
PUSH WILL TURN OUT TO BE STRONGER. THE DAY BEFORE THE PREV COLD
BLAST WE WERE GETTING 50 KT GUSTS RIGHT BEHIND THE ARCTIC FRONT
OVER THE NRN PLAINS AND IN ADJACENT AREAS OF CANADA. THE GREATEST
I CAN FIND SO FAR IS 34 KTS...THOUGH OF COURSE THAT COULD STILL
PICK UP. SO ALTHOUGH IT IS CERTAINLY POSSIBLE CONDITIONS WILL
WARRANT AN ADVISORY...CONFIDENCE NOT HIGH ENOUGH TO POST ONE RIGHT
NOW. BEST COURSE OF ACTION SEEMED TO BE TO HOLD OFF AND LET THE
MIDNIGHT SHIFT MAKE THE FINAL CALL.

LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY
MAIN CONCERNS DURING THIS PERIOD ARE THE BITTERLY COLD AND
DANGEROUS WIND CHILLS SATURDAY NIGHT INTO SUNDAY MORNING...
THEN POSSIBLY SIGNIFICANT SYSTEM FOR MONDAY AFTERNOON INTO
TUESDAY MORNING.

ARCTIC FRONT EXPECTED TO PUSH ACROSS THE AREA SATURDAY
AFTERNOON. STRONG WINDS AT 925MB OF 40-45 KNOTS NOTED ON
THE VARIOUS MODELS. DID NOTICE THAT THE ECMWF CAME IN WITH
60 KNOTS ACROSS OUR AREA BY 12Z SUNDAY. LATER SHIFTS WILL
NEED TO WATCH TO SEE IF SOME TYPE OF WIND ADVISORY WOULD
BE NEEDED. ALSO...CONCERNED ABOUT THE BLOWING SNOW PROSPECTS
SATURDAY NIGHT. PER DISCUSSION WITH SHORT TERM FORECASTER...
SOME CONCERN ON HOW MUCH FRESH SNOW WILL BE ON THE GROUND TO
CAUSE SIGNIFICANT BLOWING AND DRIFTING OF THE SNOW. PER
COORDINATION WITH SHORT TERM FORECASTER...HAVE ELECTED NOT
ISSUE ANY HEADLINES BEFORE THE WIND CHILL WATCH GOES INTO EFFECT.
IF THERE IS ENOUGH SNOW AROUND...A WINTER WEATHER ADVISORY OR
BLOWING SNOW ADVISORY MAY BE NEEDED THROUGH MIDNIGHT SATURDAY
NIGHT. WIND CHILL WATCH REMAINS IN EFFECT FROM MIDNIGHT SATURDAY
NIGHT TO NOON SUNDAY. THE WATCH WILL BE UPGRADED TO WIND CHILL
WARNINGS OR ADVISORIES ON SATURDAY.

THE OTHER SIGNIFICANT FEATURE IS THE MODELS ARE COMING TOGETHER
ON A SOLUTION FOR MORE SNOW LATE MONDAY AFTERNOON INTO TUESDAY
MORNING. THIS SYSTEM COULD BRING ANYWHERE FROM 2 TO 5 INCHES OF
SNOW DEPENDING ON THE PATH OF THE SYSTEM. HAVE INCREASED SNOW
CHANCES AND LATER SHIFTS WILL NEED TO BUMP THEM UP INTO THE LIKELY
OR CATEGORICAL RANGE.

A SLOW MODERATING TREND IN TEMPERATURES IS EXPECTED NEXT WEEK
AS THE ARCTIC AIR PULLS OFF TO THE EAST. THERE IS ANOTHER DECENT
SYSTEM THAT COULD SOME PORTION OF THE AREA ON THURSDAY. IT APPEARS
THIS SYSTEM WOULD MOSTLY AFFECT THE NORTH...BUT WAY TOO EARLY TO
SEE IF THIS WILL HAPPEN.

AVIATION...LOW-END MVFR TO IFR CIGS/VSBYS ACRS MOST OF THE AREA...
WITH A BIT BETTER CONDITIONS OVER THE FAR N/NR. EXPECT CIGS AND
VSBYS TO LOWER TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074.

&&
Hazardous weather outlook, Feb 8, 2:36 PM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CST FRI FEB 8 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
236 PM CST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN...CENTRAL WISCONSIN AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WILL AFFECT MOST OF THE AREA TONIGHT. THE SNOWFALL
WILL PROBABLY BE SUFFICIENT TO CAUSE SOME ROADWAYS TO BECOME
SNOW COVERED AND SLIPPERY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

BITTERLY COLD ARCTIC AIR WILL SURGE INTO THE AREA SATURDAY...AND
THEN LINGER THROUGH SUNDAY NIGHT. THE COMBINATION OF COLD AIR AND
STRONG WEST WINDS WILL DRIVE WIND CHILLS TO DANGEROUSLY LOW
LEVELS SATURDAY NIGHT INTO SUNDAY MORNING. WIND CHILL READINGS OF
30 BELOW TO 45 BELOW ZERO ARE EXPECTED. WIND CHILL READINGS THIS
LOW CAN CAUSE FROSTBITE IN LESS THAN 10 MINUTES. THE STRONG
WINDS WILL ALSO RESULT IN BLOWING AND DRIFTING SNOW...WHICH WILL
LIKELY CAUSE REDUCED VISIBILITIES AND SLICK ROADS.

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE AGAIN EARLY NEXT WEEK...
MOST LIKELY LATER MONDAY INTO TUESDAY. A STORM SYSTEM CROSSING THE
REGION DURING THAT TIME WILL LIKELY GENERATE MORE SNOW ACROSS THE
AREA. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO
PROVIDE AN ESTIMATE OF SNOWFALL AMOUNTS...AND A BETTER ESTIMATE OF
THE TIME PERIOD WHEN THE SNOW WILL FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SNOWFALL AMOUNTS AND ANY WIND GUSTS OVER 40
MPH TO THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-091200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
236 PM CST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

GALE FORCE WINDS ARE EXPECTED TO DEVELOP BY LATE SATURDAY AFTERNOON...
AND CONTINUE THROUGH SUNDAY MORNING.

JS/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:10 AM CSTWind Chill WarningGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more32 hr
Feb 9, 4:10 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more19 hr

Nearby

Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.